MAUDE Adverse Event Report: STRYKER GMBH T2 - TARGETING ARM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH T2 - TARGETING ARM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18063212
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "we have had a case today where the drill and screw missed the posterior locking hole of the nail through the jig.The jig was also stiff to lock into the posterior locking hole." further information from rep received: "the surgeon redrilled for talus screw and screw then went in fine.Surgeon did not use the posterior screw as it kept missing the hole in the nail through the jig.The jig was stiff but it would still locking into position.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was returned for evaluation and found functional with respect to the alleged failure.The device inspection revealed the following: all the devices were received and found in good condition, free from any major dent, damage or deformation with respect to the alleged failure.Usage marks and discoloration of the devices suggest that the devices are significantly used devices.A functional inspection with the returned devices was done using a sample nail which indicates that the devices are functional with respect to the alleged failure, the drill sleeve aligns perfectly with the posterior locking hole of the sample nail, therefore the event stands not confirmed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the investigation, the root cause cannot be determined since the event could not be confirmed during functional inspection.If any additional information is provided, the investigation will be reassessed.

Brand Name
T2 - TARGETING ARM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA GMBH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24283906
Report Number0008031020-2026-00134
Device Sequence Number8319073
Product Code LXH
UDI-Device Identifier04546540708496
UDI-Public04546540708496
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18063212
Device Lot NumberKME901534
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown